# SDR USAA2014071400007

- Difficulty date: July 13, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 45,064 hours, 16,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

9D EMER EXIT LIGHT HOUSING BROKEN LOOSE.  REPLACED MOUNTING BRACKET FOR EMER EXIT LIGHT AT 9D.  OPERATIONS CHECKED GOOD.
